# SDR GLBA2001146

- Difficulty date: July 5, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 10,990 hours, 14,785 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 129380000113
- Part serial: GWD25632M
- Condition: Erratic
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN ALTITUDE HI ILLUMINATED PRESSURIZATION WOULD NOT HOLD MORE THAN 3.O, REPLACED LEFT & RIGHT BYPASS VALVES,TEMP SENSORS, THRU VALVES OPS CHECKED SYSTEM SATISFACTORY
